# SDR SWAA2022032146778

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT BULKHEAD TO R/H SIDEWALL SUPPORT AT STA 500I HAS CORROSION FROM RBL 24 TO RBL 43 WL 156 / AFTER EVALUATION OF DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TABLE 101 PARA 4.A(2) DETAIL E. REMOVED AND REPLACED FWD CARGO AFT R/H BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG #143A9481
